# SDR AALA20090811LGA01

- Difficulty date: August 10, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 68,309 hours, 36,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING HATCH LOWER EXIT LIGHT INOPERATIVE.  RESEATED BATTERY FOR RIGHT FORWARD OVERWING HATCH LOWER EXIT LIGHT.  OPS CHECK NORMAL.
